MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE EXT CAG +10MM CAGE PEG; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-06
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation : concomitant medical products : 300-01-14 - equinoxe humeral stem primary press fit 14mm; 320-38-00 - equinoxe reverse 38mm humeral liner +0; 320-10-00 - equinoxe reverse tray adapter plate tray +0; 320-15-06 - rs glenoid plate ext cag +10mm cage peg.
 
Event or Problem Description
It was reported by the equinoxe shoulder study, that this 55 y/o male patient experienced aseptic glenoid loosening.At 2-year follow-up visit x-rays revealed glenoid loosening; however, patient reports no pain in right shoulder.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.No action taken, outcome is continuing.320-15-06 - rs glenoid plate ext cag +10mm cage peg.
 
Additional Manufacturer Narrative
(h3) the glenoid baseplate loosening reported was likely the result of an insufficient bond between the glenoid baseplate and the bone and/or patient-related conditions.However, this cannot be confirmed as the devices and radiographs were not available for evaluation.The following sections have corrected information: (b5) describe event or problem: it was reported by the equinoxe shoulder study, that this 55 y/o male patient experienced aseptic glenoid loosening.At 2-year follow-up visit x-rays revealed glenoid loosening; however, patient reports no pain in right shoulder.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.No action taken, outcome is continuing.(d1) brand name: rs glenoid plate ext cag +10mm cage peg, product code: kwt, common device name: prosthesis, shoulder, non-constrained, metal/polymer cemented (d4) catalog number: 320-15-06, unique identifier (udi) #: (b)(4).(d10) concomitant device(s): 300-01-14 - equinoxe humeral stem primary press fit 14mm.320-38-00 - equinoxe reverse 38mm humeral liner +0.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-06-38 - glenosphere 38mm.
 
Event or Problem Description
It was reported by the equinoxe shoulder study, that this 55 y/o male patient experienced aseptic glenoid loosening.At 2-year follow-up visit x-rays revealed glenoid loosening; however, patient reports no pain in right shoulder.The case report form indicates this event is possibly related to devices and/or procedure.This event report was received through clinical data collection activities.No action taken, outcome is continuing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, b3 (remove erroneous date from initial report - remains implanted), d4 (serial number and expiration date), g2, h4, h6 clinical code, impact code, types of investigation, investigation findings and investigation conclusions.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
RS GLENOID PLATE EXT CAG +10MM CAGE PEG
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16291027
Report Number1038671-2023-00095
Device Sequence Number14762863
Product Code KWT
UDI-Device Identifier10885862186706
UDI-Public10885862186706
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer04/18/2023
04/22/2026
Initial Report FDA Received Date02/03/2023
Supplement Report FDA Received Date05/09/2023
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age55 YR
Patient SexMale
Patient Weight126 LB
Patient RaceWhite